# SDR UALA2012072303957

- Difficulty date: July 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 90,986 hours, 14,424 cycles
- Engine: Pwa PW4060
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: 51U711
- Condition: Warning Light
- Location: Rt Eng Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FUEL FILTER, RETURNED TO FIELD, REPLACED FUEL PUMP FILTER PER MM.  RAN ENGINE, LEAK CHECKED GOOD AND NO FILTER MESSAGE.
